# SDR DL72S950305

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820113
- Condition: Sheared Shaft
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 3 ENGINE FLAMED OUT.  UNABLE TO RESTART, LANDED ORD WITHOUT INCIDENT.  REPLACED FUEL PUMP AND FUEL CONTROL, OPERATION NORMAL.  SHOP INSPECTION FOUND FUEL PUMP SHAFT WAS SHEARED.
